# SDR SWAA2016072254145

- Difficulty date: July 16, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N775SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30590
- Aircraft time: 57,173 hours, 33,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK BULKHEAD SUPPORT ANGLE CRACKED AT BS 867.  R & R ANGLE IAW DWG & SRM.
